# SDR SA05043

- Difficulty date: April 19, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A319-112
- Aircraft serial: 1499
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Cracked
- Location: Cockpit
- Part time: 14,124 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H, A

## Discrepancy

CLT FLT 1086  ENROUTE CLT - BDL, AFTER TAKEOFF, THE FIRST OFFICER'S WINDSHIELD CRACKED.  THE CREW PULLED CIRCUIT BREAKER AF3 FOR THE WINDSHIELD HEAT AND RETURNED TO FIELD CLT.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICER'S WINDSHIELD.  OPERATIONALLY CHECKS OK.
